# SDR USAASB99216

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162300103
- Condition: Failed
- Location: Elevator Feel
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 8052 - AIRCRAFT WAS FERRYING TO ABE FOR SCHEDULED SERVICE WHEN THE CAPTAIN REPORTED THE ELEVATOR FEEL DIFFERENTIAL PRESSURE LIGHT ILLUMINATED.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE ELEVATOR FEEL COMPUTER PER MM 27-31-37.   OPERATIONAL TEST GOOD.  (M)
